# SDR SWAA2013062817688

- Difficulty date: April 30, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 28,969 hours, 17,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 287A4011
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE BROKEN AT BS 867 BETWEEN STRINGER 2R - STRINGER 3R.  R&R BRACKET IAW DRAWING & SRM.
